U.S. doctors online nowAsk doctors free
A 20-year-old male asked:

I take seizure medication. levels for my carbatrol tested high. in the past few days i have developed large darkening bruises on my biceps. help.

1 doctor answer5 doctors weighed in
Dr. Adam Lewis
Neurosurgery 35 years experience
Tegretol: Carbatrol is a long acting form of tegretol. Bruising may indicate a side effect of the medication where the blood doesn't clot properly. It is important to see your prescribing physician as soon as possible to regulate the proper level of medication and exclude any harmful side effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 22, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.